3 doctors weighed in:

Could iron pills be the reason of acne on the face? I have acne since i started eurofer 3 weeks ago.

3 doctors weighed in
Dr. Ed Friedlander
Pathology
2 doctors agree

In brief: Maybe

The real question of course is, "what do I do now?" you need to keep taking the iron tablets.
Please start using topical benzoyl peroxide if you are not doing so already, as much as you can tolerate. If this fails to clear you in two weeks, get with your personal physician. Best wishes.

In brief: Maybe

The real question of course is, "what do I do now?" you need to keep taking the iron tablets.
Please start using topical benzoyl peroxide if you are not doing so already, as much as you can tolerate. If this fails to clear you in two weeks, get with your personal physician. Best wishes.
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
14 years in practice
105K people helped
Continue
111,000 doctors available